EconPapers    
Economics at your fingertips  
 

A multidimensional transform for pricing American options under stochastic volatility models

Natalia Beliaeva, Ye Chen, Sanjay Nawalkha, Michael Sullivan and Sami Zreik

Journal of Computational Finance

Abstract: This paper presents a transform-based approach for pricing American options under stochastic volatility models. The multidimensional transform-based method allows for the construction of simple path-independent lattices for both one- and two-volatility- factor stochastic volatility models. We construct simple path-independent lattices and prove the convergence of the discrete processes to the underlying continuous ones. Our transform-based approach is computationally efficient and accurate for pricing American options under low-dimensional stochastic volatility models.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... ic-volatility-models (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:7959611

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:7959611